Alert archive / Ohio / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 90, NWS Cleveland, OH

June 8, 2007Summit County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 8, 2007, 2:46 PM EDT for Summit County, Ohio. It was in force for 59 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2007, 2:46 PM EDT (18:46 UTC)
Expired
Jun 8, 2007, 3:45 PM EDT
In force
59 min
Issued by
NWS Cleveland, OH
Area
Counties, with a storm outline in the text

County Summit County, OH

The radar

The Cleveland radar (KCLE), 49 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 3:05 PM EDTHAIL 1Akron, OHQUARTER SIZE HAIL.
Jun 8, 3:08 PM EDTHAIL 1Akron, OHQUARTER HAIL AT COPLEY ROAD.
Jun 8, 3:10 PM EDTHAIL 0.75Akron, OHPENNY HAIL NEAR AKRON UNIVERISY.
Jun 8, 3:10 PM EDTHAIL 1.753 S Akron, OHGOLF BALL HAIL
Jun 8, 3:15 PM EDTHAIL 0.75Akron, OH
Jun 8, 3:15 PM EDTHAIL 1E Akron, OHQUARTER SIZED HAIL IN EAST AKRON.
Jun 8, 3:15 PM EDTHAIL 1.752 W Mogadore, OHGOLF BALL HAIL DAMAGING CARS.
Jun 8, 3:15 PM EDTHAIL 1.75Mogadore, OHGOLF BALL SIZE HAIL REPORTED BETWEEN 315 AND 322 PM.
Jun 8, 3:15 PM EDTHAIL 22 S Akron, OH
Jun 8, 3:15 PM EDTHAIL 4.253 S Akron, OH
Jun 8, 3:17 PM EDTFUNNEL CLOUDAkron, OHINTERSECTION OF SOUTH MAIN AND WARNER.
Jun 8, 3:18 PM EDTHAIL 2S Akron, OH2 INCH HAIL IN SOUTH AKRON.
Jun 8, 3:22 PM EDTHAIL 1.75Akron, OHHAIL OBSERVED RANGING IN SIZE BETWEEN QUARTER AND GOLF BALL.
Jun 8, 3:40 PM EDTHAIL 2.75Cuyahoga Falls, OHBASEBALL SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 11:43 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 255 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
255 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
1311 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 081846
SVRCLE
OHC153-081945-
/O.NEW.KCLE.SV.W.0090.070608T1846Z-070608T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
246 PM EDT FRI JUN 8 2007

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SUMMIT COUNTY IN NORTHEAST OHIO

* UNTIL 345 PM EDT

* AT 241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF CUYAHOGA
  FALLS TO 9 MILES WEST OF BARBERTON...OR ALONG A LINE EXTENDING FROM
  11 MILES NORTHEAST OF MEDINA TO 9 MILES SOUTHEAST OF MEDINA...AND
  MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HUDSON...AKRON...TALLMADGE AND MOGADORE

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4093 8163 4127 8167 4128 8146 4127 8138
      4099 8138 4098 8141 4091 8141

$$
2 follow-up statements
000 
WWUS51 KCLE 081901
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
301 PM EDT FRI JUN 8 2007

OHC153-081945-
/O.CON.KCLE.SV.W.0090.000000T0000Z-070608T1945Z/
SUMMIT OH-
301 PM EDT FRI JUN 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SUMMIT COUNTY...

AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THIS STORM WAS 
LOCATED NEAR AKRON...MOVING EAST AT 30 MPH. THIS STORM IS MOVING 
TOWARD DOWNTOWN AKRON...TAKE SHELTER NOW FROM THIS STORM

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CUYAHOGA FALLS...BOSTON HEIGHTS...PORTAGE LAKES...HUDSON...SILVER
LAKE...STOW...MUNROE FALLS...TALLMADGE...LAKEMORE...GREEN AND
MOGADORE

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 4093 8163 4127 8167 4128 8146 4127 8138
      4099 8138 4098 8141 4091 8141

$$

MRD
000 
WWUS51 KCLE 081913
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
312 PM EDT FRI JUN 8 2007

OHC153-081945-
/O.CON.KCLE.SV.W.0090.000000T0000Z-070608T1945Z/
SUMMIT OH-
312 PM EDT FRI JUN 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SUMMIT COUNTY...

AT 304 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80
MPH.  THIS STORM WAS LOCATED NEAR AKRON. THIS STORM WAS NEARLY
STATIONARY.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TALLMADGE...STOW...SILVER LAKE...RICHFIELD...PENINSULA...MUNROE
FALLS...MONTROSE-GHENT...HUDSON...FAIRLAWN...CUYAHOGA FALLS AND
BOSTON HEIGHTS

HAIL UP TO ONE AND THREE-QUARTERS OF AN INCH IN DIAMETER HAS BEEN 
REPORTED JUST SOUTH OF AKRON WITH THIS STORM. IF YOU ARE IN THE PATH 
OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 4093 8163 4127 8167 4128 8146 4127 8138
      4099 8138 4098 8141 4091 8141

$$

LW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 1:25 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 8, 1:25 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
125 PM EDT FRI JUN 8 2007

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE INTO NORTHWEST OHIO EARLY THIS
AFTERNOON...EXITING EASTERN OHIO AND NORTHWEST PENNSYLVANIA THIS
EVENING. A LARGE AREA OF HIGH PRESSURE WILL MOVE ACROSS THE GREAT
LAKES THIS WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
COLD FRONT EXITING THE AREA EARLY TONIGHT WITH HIGH PRESSURE
BUILDING IN QUICKLY. LINGER THUNDERSTORMS IN THE EAST THIS EVENING
ENDING BEFORE MIDNIGHT...FOLLOWED BY CLEARING SKIES OVERNIGHT WITH
MOSTLY SUNNY WEATHER FOR SATURDAY. FOLLOWED MAV GUID TEMPS FAIRLY
CLOSELY TONIGHT WITH LOW IN THE LOW TO MID 50S...AND HIGHS
SATURDAY UPPER 70S WEST TO LOW MID 70S EAST.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
SFC HIGH MOVES ACROSS THE GREAT LAKES AND THIS WEEKEND THEN
BECOMES ENTRENCHED ALONG THE MID ATLANTIC COAST. AT THE UPPER
LEVELS STRONG UPPER LEVEL RIDGE WILL REMAIN ANCHORED OVER EASTERN
CONUS THROUGH END OF FORECAST PERIOD. RIDGE BEGIN TO BREAK DOWN BY
END OF PD. DGEX WAS FASTEST OF THE 3 MODELS...USED THE GFS
ENSEMBLE SINCE IT WAS VERY CLOSE TO THE ECMWF. TRENDED TOWARD THE
ENSEMBLE MEAN FOR TEMPS.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
BKN LINE OF SVR TSTMS NOW DEVELOPING OVR INDIANA/WRN OHIO AND
MOVING EASTWARD INTO THE REST OF OHIO. THE TSTMS WILL BE
ACCOMPANIED BY HEAVY RAIN... LARGE HAIL AND DAMAGING WINDS. WILL
START MOST SITES OFF WITH VCTS AND USE TEMPO GROUP WITH 1-2 MILES
IN TSTMS. STORMS WILL CONTINUE INTO EARLY EVENING BEFORE THE COLD
FRONT PUSHES THROUGH OHIO AND REACH WESTERN PENNSYLVANIA EARLY
TONIGHT.

PRECIP SHOULD BE DONE AT MOST SITES BY 00Z TO 04Z TNGT. LOOK FOR
SKIES GRADUALLY CLEARING OVERNIGHT. POSSIBLY SOME PATCHY FOG LATE
TNGT WHICH COULD RESULT IN BRIEF PERIODS OF IFR CONDITIONS.

OUTLOOK
HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE ROUTES SUNDAY
THROUGH WEDNESDAY WITH MAINLY VFR CONDITIONS.

&&

.MARINE...
WARM FRONT NORTH AND EAST OF THE LAKE AS OF EARLY THIS MORNING WHILE
THE TRAILING COLD FRONT REMAINS WELL TO THE WEST OF LAKE MICHIGAN.
WINDS WILL REMAIN SOUTHWESTERLY THROUGH EARLY AFTERNOON...GUSTY AT
TIMES AND RIGHT AROUND SMALL CRAFT ADVISORY CRITERIA.  WINDS WILL
COME AROUND OUT OF THE WEST AND PICK UP A BIT RIGHT WITH THE FRONT
BUT CALM DOWN SHORTLY AFTER SUNSET.  EXTENDED SMALL CRAFT ADVISORY
UNTIL 10 PM TO ALLOW AN EXTRA FEW HOURS FOR THE WAVES AND WINDS TO
CALM DOWN BELOW CRITERIA.

FOLLOWING THE FRONT...SHOULD BE RELATIVELY TRANQUIL CONDITIONS
ACROSS THE LAKE AS HIGH PRESSURE SETTLES IN OVERHEAD.  WINDS SHOULD
BE LIGHT AND VARIABLE THROUGH THE MIDDLE OF THE NEXT WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
     LEZ142>149.

&&

SYNOPSIS...RANDEL
NEAR TERM...WILLARD
SHORT TERM...RANDEL
LONG TERM...DJB/BC
AVIATION...BC
MARINE...LEINS
Hazardous weather outlook, Jun 8, 11:48 AM EDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1148 AM EDT FRI JUN 8 2007

LEZ142>148-162>168-OHZ003-006>014-017>023-027>033-036>038-047-089-
091600-
MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO-
THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO-
AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO-
GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-
MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-
1148 AM EDT FRI JUN 8 2007

...SEVERE THUNDERSTORM WATCH 369 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH

SEVERE THUNDERSTORMS ARE POSSIBLE TODAY.

A COLD FRONT WILL MOVE ACROSS THE AREA TODAY. SHOWERS AND
THUNDERSTORMS WILL DEVELOP ACROSS THE REGION AHEAD OF THE FRONT.
THERE IS SLIGHT RISK THAT THESE STORMS COULD BE SEVERE. THE MAIN
THREAT OF SEVERE WEATHER WILL BE FROM DAMAGING WINDS AND LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ149-169-PAZ001>003-091600-
CONNEAUT OHIO TO RIPLEY NY-
CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
1148 AM EDT FRI JUN 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE TODAY.

A COLD FRONT WILL MOVE ACROSS THE AREA TODAY. SHOWERS AND
THUNDERSTORMS WILL DEVELOP ACROSS THE REGION AHEAD OF THE FRONT.
THERE IS SLIGHT RISK THAT THESE STORMS COULD BE SEVERE. THE MAIN
THREAT OF SEVERE WEATHER WILL BE FROM DAMAGING WINDS AND LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jun 8, 1:30 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
130 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     TSTM WND DMG     10 E UPPER SANDUSKY     40.83N 83.09W
06/08/2007                   CRAWFORD           OH   DEPT OF HIGHWAYS

            2 LARGE TREES DOWN

0115 PM     TSTM WND GST     SYCAMORE                40.95N 83.17W
06/08/2007  E60.00 MPH       WYANDOT            OH   FIRE DEPT/RESCUE

&&

ASTIFAN
Local storm report, Jun 8, 1:35 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
135 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             CHATFIELD               40.95N 82.94W
06/08/2007  M1.00 INCH       CRAWFORD           OH   POST OFFICE

0130 PM     TSTM WND DMG     WHITEHOUSE              41.52N 83.80W
06/08/2007                   LUCAS              OH   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN WHITEHOUSE...WATERVILLE...AND
            HOLLAND.

&&

ASTIFAN
Local storm report, Jun 8, 1:59 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
159 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND DMG     PERRYSBURG              41.55N 83.62W
06/08/2007                   WOOD               OH   LAW ENFORCEMENT

            MANY POWER LINES DOWN

0145 PM     TSTM WND GST     4 SE PLYMOUTH           40.95N 82.61W
06/08/2007  E60.00 MPH       RICHLAND           OH   TRAINED SPOTTER

            ESTIMATED 60MPH GUST IN SHILOH

&&

ASTIFAN
Local storm report, Jun 8, 2:09 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
209 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             WILLARD                 41.05N 82.72W
06/08/2007  E0.75 INCH       HURON              OH   TRAINED SPOTTER

&&

ASTIFAN
Local storm report, Jun 8, 2:17 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
217 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     GREENWICH               41.03N 82.52W
06/08/2007                   HURON              OH   LAW ENFORCEMENT

            SEVERAL LARGE TREES DOWN

0216 PM     TSTM WND DMG     WELLINGTON              41.16N 82.22W
06/08/2007                   LORAIN             OH   LAW ENFORCEMENT

            SEVERAL LARGE TREES DOWN

&&

ASTIFAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 12:28 PM EDTSevere Thunderstorm WarningCLEHancock47 min
Jun 8, 12:59 PM EDTSevere Thunderstorm WarningCLEWyandot43 min
Jun 8, 1:12 PM EDTSevere Thunderstorm WarningCLECrawford50 min
Jun 8, 1:21 PM EDTSevere Thunderstorm WarningCLESeneca39 min
Jun 8, 1:24 PM EDTSevere Thunderstorm WarningCLELucas, Wood66 min
Jun 8, 1:28 PM EDTSpecial Marine WarningCLE92 min
Jun 8, 1:32 PM EDTSevere Thunderstorm WarningCLEHuron58 min
Jun 8, 1:38 PM EDTSevere Thunderstorm WarningCLERichland49 min
Jun 8, 1:46 PM EDTSevere Thunderstorm WarningCLEOttawa59 min
Jun 8, 1:49 PM EDTSevere Thunderstorm WarningCLESandusky56 min
Jun 8, 1:52 PM EDTSevere Thunderstorm WarningCLEAshland53 min
Jun 8, 1:57 PM EDTSevere Thunderstorm WarningCLELorain63 min
Jun 8, 2:09 PM EDTSevere Thunderstorm WarningCLEMedina55 min
Jun 8, 2:22 PM EDTSevere Thunderstorm WarningCLEHancock, Wood53 min
Jun 8, 2:38 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky46 min
Jun 8, 2:47 PM EDTSevere Thunderstorm WarningCLEErie28 min
Jun 8, 3:02 PM EDTSpecial Marine WarningCLE118 min
Jun 8, 3:08 PM EDTSevere Thunderstorm WarningCLEErie27 min
Jun 8, 3:12 PM EDTSevere Thunderstorm WarningCLEPortage63 min
Jun 8, 3:16 PM EDTTornado WarningCLESummit29 min
Jun 8, 3:21 PM EDTTornado WarningCLEPortage39 min
Jun 8, 3:30 PM EDTSevere Thunderstorm WarningCLEStark60 min
Jun 8, 3:34 PM EDTSevere Thunderstorm WarningCLEAshland56 min
Jun 8, 3:45 PM EDTSevere Thunderstorm WarningCLEMedina60 min
Jun 8, 3:45 PM EDTSevere Thunderstorm WarningCLEWayne60 min
Jun 8, 3:49 PM EDTSevere Thunderstorm WarningCLEMahoning56 min
Jun 8, 3:53 PM EDTSevere Thunderstorm WarningCLESummit67 min
Jun 8, 4:00 PM EDTSpecial Marine WarningCLE2 hr
Jun 8, 4:06 PM EDTTornado WarningCLEMahoning54 min
Jun 8, 4:08 PM EDTSevere Thunderstorm WarningCLETrumbull67 min
Jun 8, 4:11 PM EDTSevere Thunderstorm WarningCLEPortage49 min
Jun 8, 4:27 PM EDTSevere Thunderstorm WarningCLEStark63 min
Jun 8, 5:03 PM EDTSevere Thunderstorm WarningCLEWayne42 min
Jun 8, 5:22 PM EDTSevere Thunderstorm WarningCLEHolmes38 min
Jun 8, 5:27 PM EDTSevere Thunderstorm WarningCLEStark63 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.